Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 63, NWS Amarillo, TX

August 9, 20114 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 9, 2011, 5:50 PM CDT for 4 counties in Texas. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 5:50 PM CDT (22:50 UTC)
Expired
Aug 9, 2011, 6:45 PM CDT
In force
55 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Carson County, TX, Gray County, TX, Hutchinson County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 73 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 6:15 PM CDTTSTM WND DMGBorger, TXTREES AND POWERLINES WERE BLOWN DOWN. A METAL CARPORT WAS ALSO BLOWN OVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 5:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
282 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
1981 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WUUS54 KAMA 092250
SVRAMA
TXC065-179-233-393-092345-
/O.NEW.KAMA.SV.W.0063.110809T2250Z-110809T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
550 PM CDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS
  NORTHWESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHWESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 645 PM CDT

* AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF
  BORGER...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SKELLYTOWN...
  PAMPA...
  KINGSMILL...
  BORGER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3584 10090 3546 10087 3553 10145 3575 10147
TIME...MOT...LOC 2250Z 267DEG 20KT 3558 10132

$$

TB
2 follow-up statements
732 
WWUS54 KAMA 092314
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT TUE AUG 9 2011

TXC065-179-233-393-092345-
/O.CON.KAMA.SV.W.0063.000000T0000Z-110809T2345Z/
GRAY TX-HUTCHINSON TX-ROBERTS TX-CARSON TX-
614 PM CDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN CARSON...SOUTHWESTERN ROBERTS...SOUTHEASTERN
HUTCHINSON AND NORTHWESTERN GRAY COUNTIES...

AT 612 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF
SKELLYTOWN...OR ABOUT 8 MILES SOUTHEAST OF BORGER...MOVING WEST AT 20
MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3584 10090 3546 10087 3552 10134 3575 10136
TIME...MOT...LOC 2314Z 079DEG 21KT 3558 10130

$$

TB
541 
WWUS54 KAMA 092322
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
622 PM CDT TUE AUG 9 2011

TXC065-179-233-393-092345-
/O.CON.KAMA.SV.W.0063.000000T0000Z-110809T2345Z/
GRAY TX-HUTCHINSON TX-ROBERTS TX-CARSON TX-
622 PM CDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN CARSON...SOUTHWESTERN ROBERTS...SOUTHEASTERN
HUTCHINSON AND NORTHWESTERN GRAY COUNTIES...

AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHWEST OF
SKELLYTOWN...OR ABOUT 8 MILES EAST OF BORGER...MOVING WEST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3584 10090 3546 10087 3552 10134 3575 10136
TIME...MOT...LOC 2322Z 083DEG 21KT 3563 10127

$$

TB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 5:42 PM CDT, 8 minutes earlier.

Area forecast discussion, Aug 9, 5:42 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
542 PM CDT TUE AUG 9 2011

.UPDATE...
FORECAST HAS BEEN UPDATED TO INCLUDE MENTION OF THE SEVERE
THUNDERSTORM WATCH IN EFFECT FOR ALL OF THE TEXAS PANHANDLE UNTIL 1
AM. DAMAGING WINDS WILL BE THE PRIMARY HAZARD WITH THESE
THUNDERSTORMS...PARTICULARLY WITH AN INTENSE MULTICELLULAR
THUNDERSTORM MOVING INTO POTTER AND RANDALL COUNTIES. WIND GUSTS UP
TO 70 MPH WERE ESTIMATED WITH THIS STORM WHEN IT WAS NEAR VEGA.

JACKSON

&&

.PREV DISCUSSION... /ISSUED 247 PM CDT TUE AUG 9 2011/

DISCUSSION...
SEVERE THUNDERSTORM POTENTIAL LATE THIS AFTERNOON AND TONIGHT IS THE
FIRST CONCERN...THEN RAIN CHANCES THROUGH THE WEEKEND ARE THE
NEXT CONCERN.

LATEST MODELS WERE IN FAIR TO GOOD AGREEMENT. PREFERRED THE 12Z NAM
THROUGH THURSDAY...THEN A GFS/ECMWF BLEND.

NO SIGNIFICANT CHANGES WERE MADE TO THE PREVIOUS FORECAST.

AT 245 PM CDT ACROSS THE PANHANDLES...COOLER TEMPERATURES WERE OVER
THE AREA WITH READINGS MAINLY IN THE LOWER TO MID 90S UNDER MOSTLY
SUNNY SKIES. THE AIR WAS SOMEWHAT HUMID WITH SURFACE DEWPOINTS MAINLY
IN THE UPPER 50S TO LOWER 60S. A DIFFUSE SURFACE BOUNDARY WAS NEAR A
ROMERO TO CANYON LINE MOVING NORTH. A FEW STORMS HAD DEVELOPED NEAR
CLOVIS NEW MEXICO.

REGARDING SEVERE THUNDERSTORM CHANCES...THINK ISOLATED TO SCATTERED
STORMS WILL DEVELOP OVER THE NEXT FEW HOURS WITH FIRST DEVELOPMENT
OVER THE SOUTHWEST TEXAS PANHANDLE. THEN STORMS WILL DEVELOP AND
GENERALLY MOVE EAST. A WEAK LOW PRESSURE DISTURBANCE/SHORT WAVE
MOVING INTO THE AREA SHOULD ALLOW FOR STORM INITIATION IN A HOT AND
UNSTABLE AIRMASS. PLAN ON KEEPING 20 TO 40 PERCENT CHANCE OVER THE
AREA WITH HIGHEST RAIN CHANCES IN THE SOUTHWEST TEXAS PANHANDLE.
STORMS MAY CONTINUE THROUGHOUT THE EVENING HOURS AND EVEN AFTER
MIDNIGHT AS AN INCREASING LOW LEVEL JET WILL HELP TO SUSTAIN THEM.

WITH A GOOD AMOUNT OF INSTABILITY OVER THE AREA...SBCAPE 2000-3500
J/KG AND DCAPE 1500-2000 J/KG...BELIEVE DAMAGING WIND GUSTS OF 60 MPH
OR GREATER...POSSIBLY EXCEEDING 70 MPH...WILL BE THE MAIN HAZARD.
HAIL MAY BE POSSIBLE AS WELL POSSIBLY REACHING GOLF BALL SIZE...THOUGH
WET BULB ZERO HEIGHTS OF 15000 FT MSL SEEM A BIT HIGH TO SUPPORT MUCH
IN THE WAY OF VERY LARGE HAIL. LOCALLY HEAVY RAINFALL IS POSSIBLE AS
WELL AS STORMS SHOULD MOVE RATHER SLOWLY...LESS THAN 20 MPH.

AFTER MIDNIGHT TONIGHT...WILL MONITOR FOR A POSSIBLE COMPLEX OF
STORMS OVER THE EAST HALF OF THE OKLAHOMA AND NORTHWEST TEXAS
PANHANDLES THAT MAY MOVE INTO THESE AREAS FROM THE NORTH/NORTHWEST.
KEPT LOW RAIN CHANCES TO ACCOUNT FOR THIS. DAMAGING WINDS AND LOCALLY
HEAVY RAINFALL MAY BE POSSIBLE IF THIS COMPLEX MATERIALIZES.
OTHERWISE...DOUBT MUCH CONVECTION WILL BE OCCURRING. USED A BLEND OF
THE 12Z MAV/METMOS LOWS.

WEDNESDAY WILL BE MOIST AND COOLER. PREFERRED THE 12Z NAM DEPICTION
OF BRINGING A SHALLOW COLD FRONT INTO THE AREA...SLOWLY PUSHING SOUTH
DURING THE DAY. THUS...THINK BEST AFTERNOON RAIN CHANCES WILL BE OVER THE
SOUTH TEXAS PANHANDLE WHERE BEST HEATING AND INSTABILITY WILL BE
LOCATED. PLAN TO KEEP 20 PERCENT CHANCES IN THESE AREAS. A FEW
STRONG TO SEVERE STORMS ARE POSSIBLE. DAMAGING WIND GUSTS AND LOCALLY
HEAVY RAINFALL WILL BE THE MAIN HAZARDS. LOWERED HIGHS NORTH OF THE
FRONT DUE TO NORTHEAST SURFACE WINDS AND A GOOD AMOUNT OF MID/HIGH
LEVEL CLOUD COVER. THE OKLAHOMA PANHANDLE MAY STRUGGLE TO GET OUT
OF 80S.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...PLAN TO KEEP RAIN CHANCES...
20 TO 30 PERCENT...OVER THE ENTIRE AREA AS THE SURFACE FRONT WILL BE
SOMEWHERE OVER THE PANHANDLES. THINK THE LOW LEVEL JET MAY INCREASE RAIN
CHANCES DURING THE NIGHTTIME HOURS...ESPECIALLY THURSDAY NIGHT. HIGHS
ON THURSDAY APPEAR TO BE NEAR NORMAL AND MAINLY IN THE LOWER 90S. A
FEW STRONG TO PERHAPS SEVERE STORMS ARE POSSIBLE DURING THIS TIME
FRAME WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL AS THE MAIN
HAZARDS. LOWER CLOUD BASES AND DECENT 0-3 KM SRH SUGGEST EVEN A SMALL
CHANCE FOR A TORNADO THURSDAY AFTERNOON AND EVENING.

FRIDAY THROUGH SUNDAY NIGHT...CONFIDENCE IS INCREASING THAT WET AND
COOLER CONDITIONS WILL PREVAIL. HIGHS MAY STRUGGLE TO GET OUT OF
80S...ESPECIALLY THIS WEEKEND. KEPT 20 TO 40 PERCENT CHANCE FOR
SHOWERS AND STORMS DURING THIS TIME FRAME. LOCALLY HEAVY RAINFALL
AND A FEW STRONG TO SEVERE STORMS WITH STRONG GUSTY WINDS WILL BE
POSSIBLE. IMPRESSED WITH GFS/ECMWF FORECAST SOUNDINGS OF PRECIPITABLE
WATER VALUES NEAR 1.5 INCHES OVER THE AREA...ABOUT 150 PERCENT OF
NORMAL...SO NEEDED DRENCHING RAINS MAY BE POSSIBLE.

MONDAY AND TUESDAY...DRIER AND HOTTER CONDITIONS ARE
ANTICIPATED...ALTHOUGH CONFIDENCE IS NOT THE GREATEST.

MBS

FIRE WEATHER...
HIGHER MOISTURE SHOULD PRECLUDE ELEVATED OR CRITICAL FIRE WEATHER
CONDITIONS THROUGH THE WEEKEND. THUNDERSTORM CHANCES WILL CONTINUE
THROUGH THE WEEKEND. THE MAIN CONSEQUENCE OF THESE STORMS WILL BE TO
BRING SOME MUCH NEEDED SOIL MOISTURE. STRONG GUSTY WINDS AND
LIGHTNING STRIKES FROM STORMS COULD POSE A THREAT FOR FIRE WEATHER
CONCERNS.

MBS

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/13
Hazardous weather outlook, Aug 9, 3:21 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
321 PM CDT TUE AUG 9 2011

OKZ001>003-TXZ001>020-101100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
321 PM CDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES THROUGH TONIGHT. A FEW STORMS THAT FORM MAY BECOME
SEVERE...WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS ALONG
WITH LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES
WEDNESDAY THROUGH SUNDAY NIGHT. A FEW STORMS THAT DEVELOP MAY BECOME
SEVERE WEDNESDAY AND THURSDAY...WITH DAMAGING WIND THE PRIMARY THREAT
ALONG WITH LOCALLY HEAVY RAIN. SOME STORMS THAT FORM FRIDAY THROUGH
SUNDAY NIGHT MAY BECOME STRONG...WITH GUSTY WINDS TO AROUND 50 MPH
BEING THE PRIMARY THREAT ALONG WITH LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED
ACTIVATION THROUGH THIS EVENING.

In the hours before

Local storm report, Aug 9, 4:53 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
453 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND DMG     7 SSE ADRIAN            35.18N 102.62W
08/09/2011                   DEAF SMITH         TX   TRAINED SPOTTER

            METAL GRAINERY WAS BLOWN ABOUT 75 YARDS NORTH OF WHERE
            IT HAD BEEN LOCATED.

&&

EVENT NUMBER AMA1100365

JACKSON
Local storm report, Aug 9, 4:59 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
459 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND GST     VEGA                    35.25N 102.43W
08/09/2011  E60 MPH          OLDHAM             TX   STORM CHASER

&&

EVENT NUMBER AMA1100366

JACKSON
Special weather statement, Aug 9, 4:59 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
459 PM CDT TUE AUG 9 2011

TXZ006-007-092230-
HARTLEY TX-MOORE TX-
459 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR MOORE AND HARTLEY
COUNTIES.

AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 3 MILES WEST OF FOUR WAY...OR ABOUT
12 MILES SOUTH OF DUMAS...MOVING NORTHEAST AT 15 MPH. ANOTHER STRONG
THUNDERSTORM IS LOCATED ABOUT 7 MILES EAST OF CHANNING ALSO MOVING TO
THE NORTHEAST.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

TB
Special weather statement, Aug 9, 5:23 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
523 PM CDT TUE AUG 9 2011

TXZ008-013-092300-
HUTCHINSON TX-CARSON TX-
523 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR CARSON AND HUTCHINSON
COUNTIES.

AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
3 MILES NORTH OF STINNETT TO 8 MILES SOUTH OF BORGER...MOVING EAST
AT 20 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

TB
Local storm report, Aug 9, 5:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
526 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     1 E VEGA                35.25N 102.41W
08/09/2011  E70 MPH          OLDHAM             TX   STORM CHASER

&&

EVENT NUMBER AMA1100367

JACKSON
Local storm report, Aug 9, 5:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
527 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND GST     1 S FOUR WAY            35.68N 101.96W
08/09/2011  E60 MPH          MOORE              TX   EMERGENCY MNGR

            60 MPH WINDSPEED REPORTED 1 S OF FOUR WAY

&&

EVENT NUMBER AMA1100368

ABM

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 3:57 PM CDTSevere Thunderstorm WarningAMAOldham48 min
Aug 9, 4:40 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham50 min
Aug 9, 5:21 PM CDTSevere Thunderstorm WarningAMAMoore39 min
Aug 9, 5:27 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall63 min
Aug 9, 6:45 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.